Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 106, Number 3

All articles in this issue are freely accessible.

Surface subgroups of graph groups
Herman Servatius, Carl Droms and Brigitte Servatius.
Proc. Amer. Math. Soc. 106 (1989), 573-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 952322
On the coherence and weak dimension of the rings $R⟨x⟩$ and $R(x)$
Sarah Glaz.
Proc. Amer. Math. Soc. 106 (1989), 579-587
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961405
The conjugacy problem for finite graph products
K. J. Horadam.
Proc. Amer. Math. Soc. 106 (1989), 589-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962244
When are Rees congruences principal?
C. M. Reis.
Proc. Amer. Math. Soc. 106 (1989), 593-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964460
The Diophantine equation $x^{2}=4q^{n}+4q^{m}+1$
Mao Hua Le.
Proc. Amer. Math. Soc. 106 (1989), 599-604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968624
Characterizations of the conjugacy of Sylow $p$-subgroups of CC-groups
J. Otal and J. M. Peña.
Proc. Amer. Math. Soc. 106 (1989), 605-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961407
On the Popov-Pommerening conjecture for groups of type $A_{n}$
Lin Tan.
Proc. Amer. Math. Soc. 106 (1989), 611-616
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969528
Algebraic properties of the shift mapping
Patrick Dehornoy.
Proc. Amer. Math. Soc. 106 (1989), 617-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969519
Classification of finite groups with all elements of prime order
Marian Deaconescu.
Proc. Amer. Math. Soc. 106 (1989), 625-629
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969518
On the imbedding of a direct product into a zero-dimensional commutative ring
Robert Gilmer and William Heinzer.
Proc. Amer. Math. Soc. 106 (1989), 631-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969521
An identity in the free Lie algebra
David Wigner.
Proc. Amer. Math. Soc. 106 (1989), 639-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969322
The Cauchy functional equations in distributions
E. L. Koh.
Proc. Amer. Math. Soc. 106 (1989), 641-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 942634
Sturm-Liouville equations with Besicovitch almost-periodicity
A. Dzurnak and A. B. Mingarelli.
Proc. Amer. Math. Soc. 106 (1989), 647-653
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 938910
A weak-type estimate for Fourier-Bessel multipliers
John Gosselin and Krzysztof Stempak.
Proc. Amer. Math. Soc. 106 (1989), 655-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1004428
A short proof of the Grigorchuk-Cohen cogrowth theorem
Ryszard Szwarc.
Proc. Amer. Math. Soc. 106 (1989), 663-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975660
Second order differential equations with rational coefficients
A. Hinkkanen and John Rossi.
Proc. Amer. Math. Soc. 106 (1989), 667-678
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 948151
Composition operators induced by functions with supremum strictly smaller than $1$
Nina Zorboska.
Proc. Amer. Math. Soc. 106 (1989), 679-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953015
On the classification of homogeneous multipliers bounded on $H^{1}(R^{2})$
James E. Daly and Keith Phillips.
Proc. Amer. Math. Soc. 106 (1989), 685-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 957264
On the second derivatives of convex functions on Hilbert spaces
Nobuyuki Kato.
Proc. Amer. Math. Soc. 106 (1989), 697-705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 960646
Isometries of spaces of weak $*$ continuous functions
Michael Cambern and Krzysztof Jarosz.
Proc. Amer. Math. Soc. 106 (1989), 707-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968623
Canonical domains on Riemann surfaces
Bernard Maskit.
Proc. Amer. Math. Soc. 106 (1989), 713-721
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964458
On metric spaces with uniform normal structure
M. A. Khamsi.
Proc. Amer. Math. Soc. 106 (1989), 723-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972234
Weighted inequalities for Riemann-Liouville fractional integrals of order one and greater
F. J. Martín-Reyes and E. Sawyer.
Proc. Amer. Math. Soc. 106 (1989), 727-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965246
Nonnegative solutions for a class of radially symmetric nonpositone problems
Alfonso Castro and R. Shivaji.
Proc. Amer. Math. Soc. 106 (1989), 735-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 949875
A result on nearness of functions and their regular $C$-fraction expansions
Lisa Jacobsen and Haakon Waadeland.
Proc. Amer. Math. Soc. 106 (1989), 741-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967487
Weakly constricted operators and Jamison’s convergence theorem
Robert Sine.
Proc. Amer. Math. Soc. 106 (1989), 751-755
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965945
Existence and nonexistence of radial limits of minimal surfaces
Kirk E. Lancaster.
Proc. Amer. Math. Soc. 106 (1989), 757-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969523
On two-generator discrete groups of Möbius transformations
De Lin Tan.
Proc. Amer. Math. Soc. 106 (1989), 763-770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969527
Upper semicontinuous differential inclusions without convexity
A. Bressan, A. Cellina and G. Colombo.
Proc. Amer. Math. Soc. 106 (1989), 771-775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969314
A strong Parrott theorem
Ciprian Foias and Allen Tannenbaum.
Proc. Amer. Math. Soc. 106 (1989), 777-784
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972228
On oscillations of unbounded solutions
I. Győri, G. Ladas and L. Pakula.
Proc. Amer. Math. Soc. 106 (1989), 785-792
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969316
Remarks on the rigidity and stability of minimal submanifolds
Makoto Sakaki.
Proc. Amer. Math. Soc. 106 (1989), 793-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969526
A cusp closing theorem
Viktor Schroeder.
Proc. Amer. Math. Soc. 106 (1989), 797-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 957267
Spheres with locally pinched metrics
Robert J. Currier.
Proc. Amer. Math. Soc. 106 (1989), 803-805
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969517
Highest weight modules for Hermitian symmetric pairs of exceptional type
Thomas J. Enright and Brad Shelton.
Proc. Amer. Math. Soc. 106 (1989), 807-819
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961404
Strong homology and the proper forcing axiom
Alan Dow, Petr Simon and Jerry E. Vaughan.
Proc. Amer. Math. Soc. 106 (1989), 821-828
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 961403
Large groups of symmetries of handlebodies
A. Miller and B. Zimmermann.
Proc. Amer. Math. Soc. 106 (1989), 829-838
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962246
Stone-Čech remainders which make continuous images normal
William Fleissner and Ronnie Levy.
Proc. Amer. Math. Soc. 106 (1989), 839-842
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 963571
Mosco convergence and the Kadec property
Jonathan M. Borwein and Simon Fitzpatrick.
Proc. Amer. Math. Soc. 106 (1989), 843-851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969313
Cofinal families of compact subsets of an analytic set
Howard Becker.
Proc. Amer. Math. Soc. 106 (1989), 853-856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 976359
Correction to: “Extensions of continuous functions from dense subspaces” [Proc. Amer. Math. Soc. 54 (1976), 355–359; MR0390999 (52 #11821)]
Robert L. Blair.
Proc. Amer. Math. Soc. 106 (1989), 857-858
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969516